# SDR SIMA20150202002

- Difficulty date: February 2, 2015
- Submitted: February 4, 2015
- Operation: Air carrier
- Aircraft: N687JS
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500846
- Aircraft time: 27,231 hours, 23,131 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Not Seated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COCKPIT STEP EMER EXIT LIGHT NOT WORKING.  FOUND DURING CLOSE UP.  RESEATED SPLICES SP9009 & 9010 IAW SWPM 20-21-00.  OPERATIONS CHECKED GOOD.
